Jump to content

Ttt Results


Tessa
 Share

Recommended Posts

I had the so expected app. with the Cardiologist today.

I am really satisfied, he has been most helpful, kind and answered most of my questions. Though I do not think that he knows the difference between POTS and vasovagal syncope, as well as the other types of dysautonomia, he thinks that it is more important to treat my health problem than to name it, adding that as treatments are very similar and have to be followed by a trial and error process, he is willing to help me and treat me. :lol:

I got a copy of the TTT report :P and he explained the test to my husband and me. According to him, the maximum time tilted (without medication) was going to be 20 minutes, as he said that it is based on the protocol they follow...

I asked some of the questions suggested on the forum (by you) and from what he answered and the copy of the test:

* My heart rate was increasing, starting from 80 to 120 (after 15 min.)

* My bp was going down, starting from 120/66 to 107/54 (after 15 min.)

Then I was starting feeling some of the symptoms, but he said they had no intention to wait for 30 or 45 minutes to see all the symptoms and fainting (though he was sure I would have fainted by myself after that time)...

** I asked the Cardiologist if my hr increased in more than 30 bpm after the 10 or 15 minutes being tilted up. His answer was : yes

** I asked the Cardiologist if my bp went down in more than what is usual after the 10 or 15 minutes being tilted up. His answer was: yes

** I asked him if he thought I would faint after 30 or 45 minutes being this way. His answer was: yes. He added that my hr and bp were progressively going up (hr) and down (bp) and would have surely caused me to faint but that they do not have the time to wait 30 or 45 minutes and as they already know what is going on, and the TTT is just to see the symptoms and show them all to me, he followed the protocol and went through with the Nitroglicerine.

15 minutes after having been tilted up they gave me the Nitroglicerine. Then my symptoms were really worse and I felt pre-syncope. Only 5 minutes after the Nitroglicerine I fainted:

Hr was 50 and bp was 64/26

I have read a lot, surfed even more and found a report written by Dr. Grubb where he mentions that a progressive increase of hr and a progressive decrease of bp is POTS...

With regard to the Cardiologist, he told me to start with Florinef (Astonin here). Though I have to wait until Thursday to know if the Lab. can do them without Dairy (as I am intolerant to it)...

He admitted that he is not used to treat patients with Florinef (but Endocrinologist) but said he had been told that it can be effective with Vasovagal Syncope & POTS.

He said to start Florinef 0,05 mg./day for 3 or 4 weeks and then increase...

Wanted to share this with you, as my TTT has been so different to others.

Looking forward to your comments about it.

Thank you for your support.

Take care,

Love,

Tessa

Link to comment
Share on other sites

It could always be both?

At least your headed in the right way. :) Hope someone has moe helpful info to share. :)

(((HUGS)))

Link to comment
Share on other sites

thank you for letting us know tessa!

i think it is important to know that there are many differences between all of us. some are very cold all the time, others are very warm all the time and again, others are somewehere in between. some of us faint, and others don't. some of us have severe trouble after eating and others don't (or have less trouble) and we don't know why.

what i wanted to say: welcome to our dysautonomia family and let's hope the meds will work for you!!!

corina :)

Link to comment
Share on other sites

Thank you, Corina. :)

I am still waiting for the Lab?s answer to know if they are able to prepare Florinex (called Astonin here) for me without Dairy. On the meantime I am only on the beta blocker + drinking plenty of water and extra salt...

Love,

Tessa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...